American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.21) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Morris Newman. Classification of normal subgroups of the modular group . Trans. Amer. Math. Soc. 126 (1967) 267-277. MR 0204375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. O. L. Atkin and J. N. O’Brien. Some properties of $p(n)$ and $c(n)$ modulo powers of $13$ . Trans. Amer. Math. Soc. 126 (1967) 442-459. MR 0214540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1